# SDR CA080905006

- Difficulty date: September 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: B2475
- Condition: Failed
- Location: Engine
- Part time: 1,557 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS LANDING THE ACFT AND THE RPM DROPPED DUE TO THE GOVERNOR NOT HOLDING THE REQUIRED RPM, GOVERNOR REPLACED.
